# SDR AU010200

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1267625
- Condition: Jammed
- Location: Slats
- Part time: 41,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) RH OUTBOARD LEADING EDGE FLAP DRIVE ACTUATOR JAMMED.
